# SDR SWAA2021080591797

- Difficulty date: July 6, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL TOP LAYERS DELAMINATED AT STA 1010 ; / [01] PREPARED DAMAGED AREA AND APLLIED REPAIR PLIES AT FLOOR PANEL 242 XF. REF B737-700 SRM 53-00-50-2R-1 REPAIR 1.; [02] OK TO REPAIR; [03] INSTALLED REPAIR PLIES AT FLOOR PANEL 242 XF. REF B737-700 SRM 53-00-50-2R-1 REPAIR 1.; [04] VERIFIED REPAIR RII; [05] VERIFIED REPAIR RII
